Missed zoloft (sertraline) five days feel ill headaches stomach upset low concentration? what's the best way to stop taking zoloft (sertraline) 50 mg?
1 doctor answer • 3 doctors weighed in
Internal Medicine 16 years experience
Talk with your doc: All antidepressants when stopped abruptly can lead to some withdrawal like symptoms, some much more so than others. There are many different taper schedules but this is something best reviewed with your prescribing doctor as he/she should also know that you plan on stopping a particular medication like this. Best of luck.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Sep 1, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.